The LIML and related estimators of an equation with moving average disturbances

Univ Penn
Publication Type:
Journal Article
International Economic Review, 1981, 22 (3), pp. 719 - 730
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006014941OK.pdf482.26 kB
Adobe PDF
Investigates the efficacy of using the limited information maximum likelihood (LIML) estimation in solving the analogous situation in an ordinary simultaneous equation problem for a model with moving average disturbance. Interpretation of an ordinary LIML estimator as a version of a seemingly unrelated regression estimator; Identification of various consistent estimators after during the LIML estimator
Please use this identifier to cite or link to this item: